# SDR UPS04443354

- Difficulty date: September 21, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 104,265 hours, 26,546 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, RIGHT WING L/E OLES 1409 APPROX NR 25 V/C FLAP I/B ROTARY I/B SUPPORT RIB FWD MOUNT HOLE CRACK.  RIGHT WING L/E OLES 1409 APPROX NR 25 VC FLAP I/B ROTARY ACTUATOR I/B SUPPORT RIB REPAIRED AS PER HX RS R-57-41-35202, DVI THE AFFECTED AREA AT C-CHECK INFORVALS NOT TO EXCEED 18 MONTHS FOR SIGNS OF CORROSION, CRACKS & DEGRADATION OF SUBJECT REPAIR, SEE DETAIL PER UPS EO B747-5740-21183-A FOR REFERENCE.
